Cold is a common disease that could happen to anyone whenever. Even though cold is not something that is really dangerous, it is still bothersome for some people after partying at situs poker online. Furthermore, cold could be treated with many kinds of cold medicines that are easily found in pharmacies. Hence, below are 5 best cold medicines of 2020.
Theraflu Multi-Symptom Severe Cold Green Tea and Honey Lemon
When you catch a cold, then your doctor must remind you to get plenty of liquid. If you are too lazy to drink much, you could just take Theraflu, as it could help you to preserve the liquid. You just need to take the med and then mix it with 8 ounces of warm water. When you drink this med, you will get a shooting sensation like when you are drinking a cup of tea. It will be so good going down your throat and it also helps you in reducing some of your symptoms such as sore throat, nasal congestion, and also coughing. Furthermore, it also contains acetaminophen that could lower your fever and relieve aches and pains. Apart from acetaminophen, this med also contains dextromethorphan HBr for cough suppressant and also phenylephrine HCl for nasal decongestant.
Tylenol Cold + Head Congestion Severe
Sometimes when you have a cold, your head will feel heavy because of the pressure of the head cold. Then, you must be longing for some kind of cold medication that could relieve your pain fast. Luckily, you could just take Tylenol cold + head congestion severe to help you with your symptom. This cold medication is recommended for adults and children above 12 years old. The med claims that it could help clearing congestion, relieve pains and aches such as headache and sore throat because of the acetaminophen that contained on the med. Furthermore, this med also contains guaifenesin to make cough more productive and Phenylephrine HCL as a nasal decongestant.
Ganexa Multi-Symptom Cold Relief
When you have a cold, a runny nose is one of the most annoying parts of a cold. The never ending drip and blowing and tissue, is like a vicious cycle that will never stop. But you don’t have to worry anymore, because there is Ganexa that will help you to stop the runny nose and any other cold symptoms sooner than later. Furthermore, this cold medicine is organic and certified. This med is a chewable tablet with all natural ingredients and it will not make you feel drowsy at all.
Furthermore, they have a 100% guarantee, thus when this med does not work on you, you could absolutely get your money back. However, Ganexa has a lot of active ingredients, therefore you need to make sure that you have already read all of them before you try them for treating your cold.